Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've been using AHA nightly for the past 4-5 weeks now. It got worse at first, then better, then worse again. I don't use AHA on my entire face, and the only place I'm getting pimples is where the AHA is. Coincidence? I think not.

Your opinions?

Share this post


Link to post
Share on other sites

When I started using Dan's AHA w/ the Regimen I broke out so bad--it looked like I did before the regimen!

I stopped using it and my face went back to normal in 3 months--just like it took when I first started the Regimen.

I don't know why it happened...but I know I'll never use it again.

Share this post


Link to post
Share on other sites

I get that too with the AHA, i get a few pimples and white heads in the morning with it. But, I'm not too worry because when I put the BP on it feels like its working and the pimples and whiteheads that came during the night is usually gone by the afternoon.

Share this post


Link to post
Share on other sites

It seems like an allergic reaction, or probably your skin is just too sensitive. I have no experience with AHA, so I cannot help. Sorry :(

Maybe someone who have had experience with AHA, or Wynne, Siava or 'cest may be able to help you.

Share this post


Link to post
Share on other sites

Yeah, probably gets your skin irritated.

I use mine and it works perfectly, suppresses acne that are growing out by making them yellowy, shrinking them and soon just fly's off.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×